Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What does a red rash on the hand indicate?

Hello, I have a rash like thing on my hand and have had it for about two weeks. I m practicing dental assisting so we come in contact with lots of disinfectants, some saying they can cause contact dermatitis. Honestly, sometimes I did forget to wear gloves but I started protecting the area and putting on calamine lorion on it but it s still on my hand and it s starting to annoy me. It s sensitive, a little bit raw, a light red and bumpy. But it s like in one area only. The rest of my hand of soft and perfectly fine.
Asked On : Mon, 13 Nov 2017
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

I understand your concern. It can be due to dermatitis. Some advice that I can give you are: 

1) Use hydrocortisone cream locally.
2) Take oral antihistamine to relieve severe itching.
3) Put cold dump clothes at the area.

Hope my answer was helpful. If you have any other questions, Ill be glad to help.

Thank you for the query.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
Answered: Tue, 6 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor